# SDR GUUA93553050809A

- Difficulty date: May 8, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 27,436 hours, 33,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP FOUND SURFACE CORROSION UNDER ACFT BELLY FROM FS 408.25 TO FS 438.25.  DURING FUTHER MX DISCOVERED BELLY SKIN CORROSION DAMAGE, REMOVED DAMAGED SKIN AND INSTALLED EXTERNAL DOUBLER REPAIR.
